# SDR SWIA200819029

- Difficulty date: January 3, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 30,183 hours, 39,359 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5714 - FLIGHT ATTENDANT REPORTS CABIN DOOR IS DIFFICULT TO OPERATE.  LUBRICATED CABIN DOOR LINKAGE AND ROLLERS.  OPS CHECKS GOOD.
